# SDR AWXA200301433

- Difficulty date: November 9, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 43,288 hours, 29,941 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C267019
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-13 CHECK A .5 INCH CRACK WAS FOUND ON RT WING LEADING EDGE SKIN PANEL WS 0 TO WS 12.  MAINTENANCE REMOVED CRACKED RT WING LEADING EDGE SKIN PANEL WS 0 TO WS 12; FABRICATED NEW REPLACEMENT SKIN PER DWG 65C26701; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 3 SHEET 1 FIG 4, SHEET 1 & FIG 8, SHEET 1.
